# SDR AALA20091229MIA09

- Difficulty date: December 29, 2009
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 40,587 hours, 5,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID GALLEY EMERGENCY LIGHT AT LOWER LEFT SIDE LOWER MISSING LENS.  REPLACED LENS.
